Please use this identifier to cite or link to this item:
Type: Journal article
Title: On the inverse of Erlang's function
Author: Berezner, S. A.
Krzesinski, A. E.
Taylor, Peter G.
Citation: Journal of Applied Probability, 1998; 35(1):246-252
Issue Date: 1998
ISSN: 0021-9002
Statement of
Berezner, S. A. ; Krzesinski, A. E. ; Taylor, P. G.
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.